# SDR AALA201612029015

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 49,518 hours, 23,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BY BOTTOM OF 1R DOOR IS MISSING A LENS COVER. REPLACED LENS IAW AMM 33-51-00.  AIRCRAFT WAS GROUNDED.
